View Single Post
Old 05-17-2011, 11:22 AM  
2Hopeis?
Junior Member
 
Join Date: Feb 2007
Location: Michigan
Posts: 12
My Mood:
Confused Lyrica Cv

I have been on Lyrica Cv 50mg. 3x a day for about a month now. The first dose in the morning seems to make me really dizzy, unsteady, difficulty concentrating, some confusion. Dry mouth all day. However it is helping with the burning and tingling in my legs and back. My legs are still weak and can't stand for long or sit. My feet seem to still have problems with feeling and balance is way off. The pain has lessoned some. It does get better as the day goes on. 2nd & 3rd dose don't seem to give me this problem. I have herniated Discs @ S1- L5. I was put on the Lyrica for the nerve damage which has gotten worse over the years. This has been going on for ten yrs. Do I continue to take this medication or work it out? I am also concerned about my back and legs. If I don't have the surgery, what are my chances of being unable to walk? I'm already half way there. Called the doctor,now am waiting for a call back. I really don't mind if I get the weight gain, I need it! Lost weight due to being on Duregesic patch a long time ago and can't seem to gain it back. Does anyone have any ideas on how to gain weight. I have tryed Ensure 3 X a day. Didn't help. I'm eating 3 meals a day and in between. Sleep seems to be my only option when I'm feeling the effects of this medication. Any advice would be nice. Thanks.
2Hopeis? is offline   Reply With Quote